Alert archive / California / Gale Warnings in 2010
Gale Warning 98, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Feb 12, 2010, 9:16 AM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2010, 9:16 AM PST (17:16 UTC)
- Expired
- Feb 12, 2010, 2:00 PM PST
- In force
- 5 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
964 WHUS76 KEKA 121716 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 916 AM PST FRI FEB 12 2010 PZZ470-130130- /O.EXP.KEKA.SE.W.0046.000000T0000Z-100212T1700Z/ /O.EXP.KEKA.SI.Y.0083.000000T0000Z-100212T1700Z/ /O.UPG.KEKA.SC.Y.0011.000000T0000Z-100216T0100Z/ /O.NEW.KEKA.SE.W.0047.100212T1800Z-100213T2100Z/ /O.NEW.KEKA.GL.W.0098.100212T1716Z-100213T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 916 AM PST FRI FEB 12 2010 ...GALE WARNING IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 1 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... FRESH SWELL AND SHORT PERIOD SEAS WILL CONTINUE THIS MORNING...AND BE REPLACED BY A LARGE LONG PERIOD SWELL BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-130130- /O.EXP.KEKA.SE.W.0046.000000T0000Z-100212T1700Z/ /O.EXP.KEKA.SI.Y.0083.000000T0000Z-100212T1700Z/ /O.EXT.KEKA.SC.Y.0011.000000T0000Z-100213T0200Z/ /O.NEW.KEKA.SE.W.0047.100213T0300Z-100213T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 916 AM PST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... A LONG PERIOD SWELL WILL CONTINUE TO BUILD TODAY AND REACH 18 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-130130- /O.EXT.KEKA.SC.Y.0011.000000T0000Z-100213T0200Z/ /O.NEW.KEKA.SE.W.0047.100212T2100Z-100213T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 916 AM PST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM PST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. FRESH SWELL AND SHORT PERIOD SEAS WILL CONTINUE THIS MORNING...AND BE REPLACED BY A LARGE LONG PERIOD SWELL BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-130130- /O.EXT.KEKA.SC.Y.0011.000000T0000Z-100213T0200Z/ /O.NEW.KEKA.SE.W.0047.100213T0300Z-100213T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 916 AM PST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. A LONG PERIOD SWELL WILL CONTINUE TO BUILD TODAY AND REACH 18 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
1 follow-up statement
696 WHUS76 KEKA 122200 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 200 PM PST FRI FEB 12 2010 PZZ470-130600- /O.CAN.KEKA.GL.W.0098.000000T0000Z-100213T0200Z/ /O.CON.KEKA.SE.W.0047.000000T0000Z-100213T2100Z/ /O.NEW.KEKA.SC.Y.0012.100213T1200Z-100214T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 200 PM PST FRI FEB 12 2010 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 1 AM PST SUNDAY... ...GALE WARNING IS CANCELLED... A LONG PERIOD WEST SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TONIGHT AND SATURDAY MORNING...AND SLOWLY SUBSIDE SATURDAY NIGHT AND SUNDAY. SOUTH WINDS WILL INTENSIFY TO 15 TO 25 KT SATURDAY AHEAD OF AN APPROACHING FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-130600- /O.CAN.KEKA.SC.Y.0011.000000T0000Z-100213T0200Z/ /O.CON.KEKA.SE.W.0047.000000T0000Z-100213T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 200 PM PST FRI FEB 12 2010 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... A LONG PERIOD WEST SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TONIGHT AND SATURDAY MORNING...AND SLOWLY SUBSIDE SATURDAY NIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-130600- /O.CAN.KEKA.SC.Y.0011.000000T0000Z-100213T0200Z/ /O.CON.KEKA.SE.W.0047.100213T0300Z-100213T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 200 PM PST FRI FEB 12 2010 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... A LONG PERIOD WEST SWELL WILL CONTINUE TO BUILD ACROSS THE WATERS TONIGHT AND SATURDAY MORNING...AND SLOWLY SUBSIDE SATURDAY NIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Feb 12, 3:56 AM PST, 5 hours 20 minutes earlier.
Area forecast discussion, Feb 12, 3:56 AM PST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
356 AM PST FRI FEB 12 2010
.SYNOPSIS...A TROUGH OF LOW PRESSURE WILL AFFECT THE AREA TODAY WITH
OCCASIONAL RAIN SHOWERS. STRONG AND GUSTY WINDS CAN ALSO BE
EXPECTED...MAINLY ALONG THE COAST NORTH OF CAPE MENDOCINO. DRY
WEATHER WILL RETURN FOR SATURDAY. A LONG PERIOD WESTERLY SWELL AND
HIGH SURF WILL IMPACT THE AREA LATE TODAY THROUGH EARLY SUNDAY.
&&
.DISCUSSION...A SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT WILL
APPROACH NORTHWEST CALIFORNIA TODAY...ALTHOUGH THE BULK OF THE
FORCING AND DYNAMICS WILL REMAIN TO OUR NORTH. THE LATEST IR AND
WV SATELLITE IMAGERY SUGGEST THE SYSTEM MAY BE TRACKING EVEN
FURTHER NORTH THAN ORIGINALLY FORECAST AND PROGGED BY THE MODELS.
IF THIS TREND CONTINUES...WE MAY NEED TO REDUCE POPS FOR THE
SOUTHERN ONE-THIRD OF OUR AREA TODAY. WE EXPECT SHOWERS TO
DEVELOP THIS MORNING...BECOME MOST WIDESPREAD FOR A TIME THIS
AFTERNOON...AND THEN BEGIN TO DIMINISH BY EVENING. THE TROUGH
WILL BE TAKING ON A NEGATIVE TILT AND WHEN COUPLED WITH STEEP
LAPSE RATES AND BUOYANCY COULD BRING A FEW THUNDERSTORMS LATER
TODAY. WHILE THE GREATEST THUNDER RISK WILL BE CONFINED TO THE
OREGON COAST AND POINTS NORTH...WE DID ADD ISOLATED THUNDERSTORMS
TO THE FORECAST FOR A PORTION OF OUR NORTHERN WATERS TODAY. SOUTH
WINDS WILL ALSO INCREASE ALONG AND AHEAD OF THE FRONT WITH
FREQUENT GUSTS OF 30 TO 35 MPH EXPECTED OVER THE NORTH COAST AND
EXPOSED RIDGES. ONLY BREEZY CONDITIONS WILL OCCUR SOUTH OF CAPE
MENDOCINO. SNOW LEVELS WILL REMAIN QUITE HIGH...GENERALLY BETWEEN
4500 AND 5000 FEET...OR ABOVE...THROUGH TONIGHT WITH NO SNOW
ACCUMULATIONS AT PASS LEVEL OR BELOW. WINDS WILL DIMINISH IN ALL
AREAS OVERNIGHT...AND IN SHELTERED VALLEY LOCATIONS WHERE
DECOUPLING MAY OCCUR...PATCHY FOG COULD DEVELOP LATE TONIGHT AND
PERSIST THROUGH SATURDAY MORNING.
DRY WEATHER AND SOME SUNSHINE IS EXPECTED BY SATURDAY AFTERNOON
AS A WEAK RIDGE BUILDS ALOFT AND AT THE SURFACE. TEMPERATURES
SHOULD RESPOND NICELY...AND MAY NEED TO BE RAISED FURTHER WITH
FUTURE FORECASTS. ANOTHER RATHER WEAK FRONT WILL CROSS THE
FORECAST AREA ON SUNDAY AND BRING A ROUND OF RAIN. NO SIGNIFICANT
AMOUNTS ARE EXPECTED...ALTHOUGH THIS SYSTEM WILL NEED TO BE
MONITORED CLOSELY AS MODELS HAVE BEEN TRENDING WETTER FURTHER
SOUTH INTO OUR REGION. WE GENERALLY LEANED TOWARD THE ECMWF FOR
THIS SYSTEM. A RIDGE WILL THEN BUILD AND AMPLIFY OVER MUCH OF THE
WESTERN CONUS BY LATE SUNDAY NIGHT INTO MUCH OF NEXT WEEK...WITH
JUST PERHAPS ONE OR TWO WEAKENING SYSTEMS BRINGING BRIEF SHOTS OF
LIGHT RAIN OR SHOWERS. BETTWY
A SWELL TRAIN WILL BRING RATHER DRAMATIC WAVE HEIGHTS TO OUR
COAST THROUGH THE WEEKEND. A LONG PERIOD SWELL WILL BEGIN TO
AFFECT THE AREA BEGINNING THIS MORNING. SURF ZONE BREAKERS WILL
BUILD THROUGH THE DAY AND REACH UP TO 25 FEET TONIGHT. A HIGH
SURF ADVISORY HAS BEEN ISSUED...BEGINNING LATE THIS AFTERNOON.
WAVE HEIGHTS AND BREAKERS WILL SUBSIDE FOR A SHORT TIME
SATURDAY...BEFORE BREAKERS BUILD BACK ABOVE 18 FEET ON SUNDAY.
WHILE DRY AND MILD WEATHER WILL ENCOURAGE OUTDOOR ACTIVITIES ON
SATURDAY...BEACH GOERS SHOULD BE COGNIZANT OF DANGEROUSLY HIGH
SURF. BETTWY/BLOEMER
&&
.AVIATION...A WEAKENING FRONT WILL BRING AN INCREASE IN THE WINDS
ALONG THE COASTAL REGIONS TODAY AND PERIODS OF RAIN TO ALL AREAS.
CONDITIONS ARE EXPECTED TO REMAIN VFR WITH TIMES OF MVFR. AFTER
THE FRONT MOVES THROUGH LEAVING MOISTURE ON THE GROUND...AREAS OF
REDUCED VSBY WILL BE PSBL. THIS COULD YIELD IFR FOR A SHORT TIME
AND WOULD HAPPEN TOWARD THE EVENING HRS. BFG
&&
.MARINE...A WEAK RIDGE OVER THE INTERMOUNTAIN WEST CONTINUES TO DO
JUST ENOUGH TO DEFLECT PAC SFC LOWS TO THE NE AND N. HOWEVER
THESE LOWS MOVING INTO THE GULF OF AK ARE RATHER ROBUST. AS OF
THE 06Z NCEP OPC SFC ANALYSIS THERE IS A STORM FORCE LOW NEAR
45N145W AND A DVLPG HURCN FORCE LOW ON ITS HEELS NEAR 40N160W.
EACH OF THESE SYSTEMS WILL HELP TO MAINTAIN FRESH TO NEAR GALE
SOUTHERLY FLOW OVER THE WATERS INTO THE WEEKEND. AS A RESULT OF
SUCH STRONG LOWS IN THE PAC TURNING UP TO THE GULF OF
AK...SIGNIFICANT LONG PERIOD W SWELL WILL BE GENERATED. THE SWELL
TRAIN WILL BEGIN TO IMPACT THE REGION TDY WITH AMPLITUDES UP TO
20 FT PSBL IN THE OUTER WATERS AND PERIODS OF UP TO 17 SEC. WHILE
THE WINDS WILL BEGIN TO EASE LATE IN THE WEEKEND...THE SWELL WILL
BE MUCH SLOWER TO DECAY. EXPECT SIGNIFICANT SWELL TO LINGER INTO
NEXT WEEK.
AS FOR ADVISORIES AND WARNINGS A HAZ SEAS WARNING IS OUT FOR THE
OUTER WATERS THIS MORNING DUE TO SHORT PERIOD LARGE SEAS. THIS
WILL TAPER TO A SMALL CRAFT FOR ALL WATERS AS THE SHORT THE SHORT
PERIOD SWELL IS REPLACED BY THE LONG PERIOD SWELL TRAIN. NO WIND
WARNINGS ARE EXPECTED AT THIS TIME...BUT WILL BE CLOSE AND NEED
TO BE MONITORED. FOR NOW A SMALL CRAFT FOR WINDS IS OUT OVER THE
OUTER WATERS...AND ALL WATERS WILL BE COVERED BY A GENERIC SMALL
CRAFT ADVISORY FROM THIS MORNING THROUGH THE WEEKEND. BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM PST SUNDAY
CAZ001-002.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL
5 PM PST MONDAY PZZ450-455.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 AM PST THIS MORNING
PZZ470-475.
SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 5 PM PST MONDAY
PZZ470-475.
HAZARDOUS SEAS WARNING UNTIL 9 AM PST THIS MORNING PZZ470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Feb 12, 5:02 AM PST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 502 AM PST FRI FEB 12 2010 CAZ001-002-131430- REDWOOD COAST-MENDOCINO COAST- 502 AM PST FRI FEB 12 2010 ...HIGH SURF ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH SURF ADVISORY IS IN EFFECT...BEGINNING AT 4 PM TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HIGH SURF ADVISORY WILL REMAIN IN EFFECT THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-131430- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 502 AM PST FRI FEB 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 8:50 PM PST | Small Craft Advisory for Hazardous Seas | EKA | 6 hr | |
| Feb 12, 2:44 AM PST | Small Craft Advisory | EKA | 11 hr | |
| Feb 12, 2:53 AM PST | Small Craft Advisory for Winds | EKA | 6 hr | |
| Feb 12, 9:16 AM PST | Hazardous Seas Warning | EKA | 53 hr | |
| Feb 12, 2:00 PM PST | Small Craft Advisory | EKA | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.